MAUDE Adverse Event Report: APOLLO ENDOSURGERY ORBERA INTRAGASTRIC BALLOON SYSTEM; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY

APOLLO ENDOSURGERY ORBERA INTRAGASTRIC BALLOON SYSTEM; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Model Number B-4800
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of cancelled / rescheduled post sedation.
 
Event or Problem Description
It was reported to boston scientific than an orbera balloon was used for an intragastric balloon implant procedure on (b)(6) 2025.During the procedure, the physician noticed a torn sheath prior to pulling it out of the package.No extra balloon was on hand and the procedure was re-scheduled and successfully completed on (b)(6) 2025.No patient complications were reported as a result of the event.

Brand Name
ORBERA INTRAGASTRIC BALLOON SYSTEM
Common Device Name
IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02 MI 49512
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22121905
Report Number3005099803-2025-02400
Device Sequence Number17931469
Product Code LTI
UDI-Device Identifier10811955020619
UDI-Public(01)10811955020619(11)230227(17)250227(10)AF05451
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Model NumberB-4800
Device Catalogue NumberB-4800
Device Lot NumberAF05451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/02/2025
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale